Edgar Tchoundja

Showing 5 publications


On Hankel Forms of Higher Weights: The Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja
Canadian Journal of Mathematics. Vol. 62 (2), p. 439-455
Journal article

Carleson measures for the generalized Bergman spaces via a T(1)-type theorem

Edgar Tchoundja
Arkiv for Matematik. Vol. 46 (2), p. 377-406
Journal article

On Hankel Forms of Higher Weights, the Case of Hardy Spaces

Marcus Sundhäll, Edgar Tchoundja

Download publication list

You can download this list to your computer.

Filter and download publication list

As logged in user (Chalmers employee) you find more export functions in MyResearch.

You may also import these directly to Zotero or Mendeley by using a browser plugin. These are found herer:

Zotero Connector
Mendeley Web Importer

The service SwePub offers export of contents from Research in other formats, such as Harvard and Oxford in .RIS, BibTex and RefWorks format.

There are no projects.
There might be more projects where Edgar Tchoundja participates, but you have to be logged in as a Chalmers employee to see them.